# SDR ABXA20240828160

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 94,809 hours, 42,561 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Ecu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK ,APU FAULT .A/C RETURNED TO THE GATE AND MTX GROUNDED AC .MTX PERFORMED B.I.T.E. CHECK ,APU ECU SHOWING NO LIGHT OFF MTX DEFERRED THE APU FOR DEPARTURE IAW MEL ABX-49-11-1A AND RETURNED AC TO SERVICE.
